# SDR AALA202105099010

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 22,304 hours, 8,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY SERVICE DOOR GIRT BAR RETENTION CLIP ON THE DOOR IS LOOSE. BAR CAN EASILY FALL OUT. ADJUSTED AND SECURED R1 DOOR GIRT BAR ASSEMBLY PER AMM 25-66-00.
